图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v49.i10.70
pages 64-73

Determining the Exact Boundary of the Stability Domain of a Class of Dynamical Systems

Leonid T. Movchan
Ivan Pulyui Ternopol National Technical University, Ternopol

ABSTRACT

Consideration is given to the method for constructing by means of D-partition the exact boundary of the stability domain for a class of dynamical systems. This method excludes constructing the curve of D-partition, the need for Neimark hatching and provides a machine implementation of stability domain construction. Numerical examples illustrate the effectiveness of the proposed approach.


Articles with similar content:

Construction of a Stability Domain of Linear Digital Systems in the Space of Parameters which Enter Nonlinearly the Coefficients of a Characteristic Equation
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Sergey L. Movchan
A VARIANT OF THE S-VERSION OF THE FINITE ELEMENT METHOD FOR CONCURRENT MULTISCALE COUPLING
International Journal for Multiscale Computational Engineering, Vol.16, 2018, issue 2
Hachmi Ben Dhia, Wei Sun, Jacob Fish
Solution of Certain Initial Control Problems by the Optimal Set Partition Method
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir E. Kapustyan, Elena M. Kiseleva, L. S. Krokha
Construction of Stability Domain of Digital Linear Systems in Space of Two Parameters Nonlinearly Influencing Coefficients of Characteristic Equation
Journal of Automation and Information Sciences, Vol.38, 2006, issue 7
Sergey L. Movchan, Leonid T. Movchan
On the Determination of the Stability Radius of a Polynomial
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
S. S. Tolstobrov